MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POLYURETHANE, POWERPICC PROVENA SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POLYURETHANE, POWERPICC PROVENA SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported 4fr dl picc catheter kinked in axillary area.Unable to resolve with retraction, needed to be removed and replaced.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter was confirmed.The product returned for evaluation was one 4 fr d/l powerpicc solo.An initial visual observation of the returned catheter showed blood use residues throughout the device.A circumferential kink was observed at the 23 cm depth marker.A microscopic observation revealed the kink to have an overall elliptical shape of the catheter shaft and some slight wear and impressions at the kink site.No evidence of compression damage was observed along the catheter.The complaint of a kinked catheter is confirmed and was determined to be related to use of the product.Possible contributing factors to this failure may include insertion technique, maintenance technique, or other unknown physiological discrepancies allowing the catheter to kink use of the product.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POLYURETHANE, POWERPICC PROVENA SOLO2, 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22243412
Report Number3006260740-2025-03963
Device Sequence Number9041845
Product Code LJS
UDI-Device Identifier00801741155109
UDI-Public(01)00801741155109(11)241119(17)251130(10)REJX0241
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue NumberS1294108D4
Device Lot NumberREJX0241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown